Home Campus Directory | A-Z Index

Professor of Mathematics, Tenured
Full time

Dr. Zemyan teaches MATH 140, 141, 220, 231, 232, 250, and 251. His research publications deal mostly with extremal problems for functions of one complex variable, but he has also published papers in the differential geometry of curves and surfaces, as well as in number theory. Dr. Zemyan has published 20 single-author papers.

Most Recent Publications

Zemyan, Stephen M. 2008. Characterizing the solutions of a certain exponential Diophantine equation. JP Journal of Algebra, Number Theory and Applications 11(2):209-21.


Ph.D. in Mathematics, University of Maryland, 1978

M.A. in Mathematics, University of Maryland,1974

B.A. in Mathematics, University of Delaware, 1970


E-mail: smz3@psu.edu
Phone: 717-749-6242
Office: 311 General Studies Building